# SDR Q2SA2012040577401

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 8,107 hours, 1,015 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT THE CREW RECOGNIZED THE ODOR OF BURNED PETROLEUM IN THE COCKPIT FROM 8,000 TO 10,000 FT.  THE ODOR QUICKLY DISSIPATED AFTER 10,000 FT.  ENGINE INSPECTION COMPLIED WITH, NO SIGNS OF LEAKAGE.  APU OPERATED ON GROUND WITH PACK ON, NO EVIDENCE OF ODOR.  AIRCRAFT CONTINUED FLIGHT.  AIR CONDITIONING SYSTEM OIL CONTAMINATION REMOVAL AND INSPECTION COMPLIED WITH PER AMM 21-00-01, PG 202 PARAGRAPH D.  AIR CONDITIONING SYSTEM HAS NO CONTAMINATION.
